Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cdotboi

Question about my Accutane prescription

Recommended Posts

Hi

I was prescribed Accutane back in high school when I used to get severe acne on my face. I don't remember what the dosage was, but I think it was 40 mg/twice a day. I am now 25 years old and recently began to experience the horrors of acne again. I haven't been getting it as bad on my face, but every so often, I will get a bad breakout.

The problem now is my chest and back, it is pretty bad but not totally out of control. I went to my dermatologist, who said he would prescribe me a 'low dosage' of Accutane so that I wouldn't suffer (hopefully) many of the nasty side effects. He told me to take 40 mg, twice a day, twice a week. So I take 40 mg Monday morning, 40 mg Monday night, 40 mg Tues morning then again at night. When I picked my prescription up, the pharmacist said he had never seen it prescribed like this before... Has anyone's derm or doctor ever done this for them? I am just curious about the results.

Thanks

Share this post


Link to post
Share on other sites

It's uncommon, but not unheard of. I haven't been on a low dose course of accutane, but from what I've seen around here, it takes a long time to see results and the initial breakout is really drawn out. If i were you I would opt for 40mg/day for the next month and just deal with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×